MathSciNet Relay Station
MathSciNet bibliographic data
MR1629847 (99f:28015) 28A80 (28A78)
Strichartz, Robert S. Fractals in the large. Canad. J. Math. 50 (1998), no. 3, 638–657.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement